Schwarz's integral and Hilbert's formulae for analytic functions of several complex variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 80-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_2_a7,
author = {V. A. Kakichev},
title = {Schwarz's integral and {Hilbert's} formulae for analytic functions of several complex variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {80--93},
year = {1959},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_2_a7/}
}
V. A. Kakichev. Schwarz's integral and Hilbert's formulae for analytic functions of several complex variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 80-93. http://geodesic.mathdoc.fr/item/IVM_1959_2_a7/